# SDR SWAA2023052228847

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL #221A TOP SKIN PEELING OFF SEVERAL AREAS<[01] REPLACED MAIN CABIN FWD WET AREA LEFT SIDE FLOOR PANEL #221A REF. B737-700 AMM 53-21-00-400-801. THIS PANEL WILL BE INSTALL ON FAULT #TTG8Q00KH44V;[02] VERIFIED REPLACEMENT OF PANEL # 221A AND TTG8Q00KH44V
